| Model Number |
8300AB |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
02/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 21mm 8300ab aortic valve underwent a valve-in-valve procedure after an implant duration of 6 years, 5 months due to regurgitation.The patient presented with sob.The procedure was performed with a 23mm 9600tfx transcatheter valve.The patient was in stable condition post procedure and discharged pod #2.
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections h6 (investigation findings, investigation conclusions).Regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring during device implantation or post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The subject device is not available for evaluation as it remains implanted in the patient.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.